MathSciNet Relay Station
MathSciNet bibliographic data
MR1765712 (2001g:35180) 35L70 (35Q72 74H20 74J30)
Sideris, Thomas C. Nonresonance and global existence of prestressed nonlinear elastic waves. Ann. of Math. (2) 151 (2000), no. 2, 849–874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement